# SDR UIEA2025032100364

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 106,450 hours, 17,195 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Lug
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LUG FITTING AT STA 1000 RBL 11.33 FOUND CRACK( INTERCOSTAL LUG FITTING REPLACEMENT AS PER ATLAS AIR EO 4453C024 REV 4 PART 7 STEP 3 CONDITION 11. NO FURTHER DEFECTS NOTED )
